Please use this identifier to cite or link to this item:
Title: A Note On Fixed Point Theorem For Fuzzy Mappings
Contributor(s): Chakrabarty, K (author); Nanda, S (author)
Publication Date: 2005
Open Access: Yes
DOI: 10.1142/S0218488505003709
Handle Link:
Abstract: This paper explores Heilpern's notions of fuzzy mapping and the fixed point theorem for fuzzy mappings. The fixed point theorem for fuzzy mappings as introduced by Heilpern has been generalized and some characterizations are done in this context.
Publication Type: Journal Article
Source of Publication: International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, 13(6), p. 613-617
Publisher: World Scientific Publishing Co Pte Ltd
Place of Publication: Singapore
ISSN: 0218-4885
Field of Research (FOR): 080299 Computation Theory and Mathematics not elsewhere classified
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 186
Views: 137
Downloads: 48
Appears in Collections:Journal Article
School of Science and Technology

Files in This Item:
6 files
File Description SizeFormat 
open/SOURCE01.pdfAuthor final version186.17 kBAdobe PDF
Download Adobe
Show full item record

Page view(s)

checked on Dec 29, 2018


checked on Dec 29, 2018
Google Media

Google ScholarTM





Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.